Alert archive / California / High Surf Advisories in 2008

High Surf Advisory 3, NWS Eureka, CA

January 31, 2008

NWS Eureka, CA issued this high surf advisory at Jan 31, 2008, 3:50 AM PST. It took effect at Feb 1, 2008, 2:00 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2008, 3:50 AM PST (11:50 UTC)
In effect from
Feb 1, 2008, 2:00 AM PST
Expired
Feb 1, 2008, 6:00 PM PST
In force
16 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS46 KEKA 311150
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
350 AM PST THU JAN 31 2008

...HIGH SURF TO AFFECT THE NORTHERN CALIFORNIA COAST LATE TONIGHT
THROUGH FRIDAY EVENING...

.DEEP LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL SEND 20 FOOT
SWELL INTO NORTHWEST CALIFORNIA WATERS LATE TONIGHT THROUGH FRI.

CAZ001-010100-
/O.NEW.KEKA.SU.Y.0003.080201T1000Z-080202T0200Z/
REDWOOD COAST-
350 AM PST THU JAN 31 2008

...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 6 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM PST FRIDAY. 

SWELL IS EXPECTED TO BUILD TO 18 FEET LATE TONIGHT AND CONTINUE AROUND
18 TO 20 KT FEET WITH PERIODS OF 16 SECONDS ON FRIDAY. SWELL OF
THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF
CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF
ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND
FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$

CAZ002-010100-
/O.NEW.KEKA.SU.Y.0003.080201T1700Z-080202T0600Z/
MENDOCINO COAST-
350 AM PST THU JAN 31 2008

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY. 

SWELL IS EXPECTED TO BUILD TO 18 TO 20 KT FEET WITH PERIODS NEAR
16 SECONDS ON FRIDAY. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO
PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN
WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP
YOU INTO THE COLD AND FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$
4 follow-up statements
000 
WHUS46 KEKA 312127
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
127 PM PST THU JAN 31 2008

...HIGH SURF TO AFFECT THE NORTHERN CALIFORNIA COAST LATE TONIGHT
THROUGH FRIDAY EVENING...

.DEEP LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL SEND 20 FOOT
SWELL INTO NORTHWEST CALIFORNIA WATERS LATE TONIGHT THROUGH FRI.

CAZ001-011300-
/O.CON.KEKA.SU.Y.0003.080201T1000Z-080202T0200Z/
REDWOOD COAST-
127 PM PST THU JAN 31 2008

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PST
FRIDAY...

NORTHWEST SWELL WILL BUILD TO 18 FEET LATE TONIGHT AND CONTINUE
AROUND 18 TO 20 KT FEET WITH PERIODS OF 15 SECONDS ON FRIDAY.
SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS
SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE
SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD
AND FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$

CAZ002-011300-
/O.CON.KEKA.SU.Y.0003.080201T1700Z-080202T0600Z/
MENDOCINO COAST-
127 PM PST THU JAN 31 2008

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM PST
FRIDAY...

NORTHWEST SWELL WILL BUILD TO 18 TO 20 KT FEET WITH PERIODS NEAR
15 SECONDS ON FRIDAY. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO
PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN
WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP
YOU INTO THE COLD AND FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$
000 
WHUS46 KEKA 011232
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
432 AM PST FRI FEB 1 2008

...HIGH SURF TO AFFECT THE NORTHERN CALIFORNIA COAST TOADY...

.DEEP LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL SEND 20 FOOT
SWELL INTO NORTHWEST CALIFORNIA WATERS TODAY.

CAZ001-020145-
/O.CON.KEKA.SU.Y.0003.000000T0000Z-080202T0200Z/
REDWOOD COAST-
432 AM PST FRI FEB 1 2008

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

NORTHWEST SWELL OF 18 TO 22 FEET HAS SPREAD INTO DEL NORTE COUNTY
AND HUMBOLDT COUNTY COASTAL WATERS EARLY THIS MORNING. AS OF 4
AM...BUOYS NEAR HUMBOLDT BAY WERE RECORDING 18 TO 20 FOOT SWELL
WITH PERIODS OF 19 SECONDS. THE SWELL MAY BRIEFLY HIT 24 FEET BY
9 AM. THE SWELL IS EXPECTED TO DECLINE THIS AFTERNOON...AND
SHOULD FALL BELOW 18 FEET BY 6 PM.

SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS
SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE
SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD
AND FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$

CAZ002-020145-
/O.CON.KEKA.SU.Y.0003.080201T1700Z-080202T0600Z/
MENDOCINO COAST-
432 AM PST FRI FEB 1 2008

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM PST THIS EVENING...

NORTHWEST SWELL AROUND 20 FEET WILL SPREAD SOUTHWARD INTO
MENDOCINO COASTAL WATERS LATER THIS MORNING. AS OF 4 AM...A BUOY
ANCHORED SOUTHWEST OF CAPE MENDOCINO WAS REPORTING 18 FOOT SWELL
WITH PERIODS OF 18 SECONDS...BUT BUOY 14 NORTHWEST OF POINT ARENA
WAS ONLY REPORTING 13 FOOT SWELL WITH A PERIOD OF 19 SECONDS. THE
SWELL WILL CONTINUE TO BUILD THIS MORNING...AND REACH 20 TO 21
FEET BY 10 AM. THE SWELL IS EXPECTED TO DECLINE THIS AFTERNOON AND
EVENING...AND SHOULD FALL BELOW 18 FEET BY 8 PM.

SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS
SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE
SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD
AND FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$
000 
WHUS46 KEKA 012320
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
320 PM PST FRI FEB 1 2008

CAZ002-020030-
/O.CAN.KEKA.SU.Y.0003.000000T0000Z-080202T0600Z/
MENDOCINO COAST-
320 PM PST FRI FEB 1 2008

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH
SURF ADVISORY. 

BUOY REPORTS OFF THE MENDOCINO COAST INDICATE THAT WAVE HEIGHTS
HAVE FALLEN BELOW 18 FEET AND WILL REMAIN AROUND 14 TO 16 FEET
OVERNIGHT. THEREFORE...THE HIGH SURF ADVISORY HAS BEEN CANCELLED.

$$

CAZ001-020200-
/O.CON.KEKA.SU.Y.0003.000000T0000Z-080202T0200Z/
REDWOOD COAST-
320 PM PST FRI FEB 1 2008

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

BUOY REPORTS FROM NEAR HUMBOLDT BAY AND CAPE MENDOCINO CONTINUE TO
INDICATE WAVE HEIGHTS OF 17 TO 18 FEET THIS AFTERNOON. THE SWELL
IS EXPECTED TO DECLINE THROUGH THE REST OF THE AFTERNOON...AND
SHOULD FALL BELOW 18 FEET BY 6 PM.

SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS
SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE
SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD
AND FRIGID WATER.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION.

$$

LERMAN
000 
WHUS46 KEKA 020153
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
553 PM PST FRI FEB 1 2008

...HIGH SURF ADVISORY FOR THE REDWOOD COAST EXPIRES AT 600 PM...

.WAVE HEIGHTS CONTINUE TO SUBSIDE IN THE SURF ZONE ALONG THE
REDWOOD COAST AND THE HIGH SURF ADVISORY WILL BE ALLOWED TO 
EXPIRE AT 600 PM.

CAZ001-020300-
/O.EXP.KEKA.SU.Y.0003.000000T0000Z-080202T0200Z/
REDWOOD COAST-
553 PM PST FRI FEB 1 2008

...HIGH SURF ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON...

DIMINISHING SWELL WILL RESULT IN LOWER BREAKER HEIGHTS THROUGH
THIS EVENING AND A HIGH SURF ADVISORY WILL NO LONGER BE IN EFFECT
AFTER 600 PM. BEACH GOERS OR THOSE FISHING OFF JETTIES HOWEVER SHOULD
CONTINUE TO USE CAUTION EVEN THOUGH THE HIGH SURF ADVISORY EXPIRES.
HIGH TIDES OCCUR AROUND 900 PM AND THIS IS THE TIME WHEN WATER MAY 
RUN A BIT HIGHER ONTO THE SAND.

$$

COLBY

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 30, 4:36 PM PST, 11 hours 14 minutes earlier.

Area forecast discussion, Jan 30, 4:36 PM PST, 11 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
436 PM PST WED JAN 30 2008

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL SLAM INTO THE PACIFIC
NORTHWEST EARLY THURSDAY...SPREADING RAIN AND MOUNTAIN ACROSS NORTHERN
CALIFORNIA OVERNIGHT THROUGH THURSDAY. HEAVY SNOW WARNINGS ARE POSTED
FOR MOST INLAND LOCATIONS AWAY FROM THE OCEAN. TRAVEL AT ELEVATIONS
ABOVE 2000 FEET WILL BE HAZARDOUS THROUGH THURSDAY EVENING. ANOTHER
STORM SYSTEM WILL BRING RAIN AND SNOW TO THE AREA SATURDAY AFTERNOON
THROUGH SUNDAY MORNING. A BRIEF BREAK FROM THE RAIN IS EXPECTED EARLY
NEXT WEEK...AS MILDER AND DRIER AIR ALOFT OVERSPREADS THE REGION.

&&

.DISCUSSION...CLOUDS AHEAD OF APPROACHING SYSTEM ALREADY SPREADING
OVER REMNANT AIR MASS FROM PREVIOUS STORM. LITTLE DAYTIME WARMING
TODAY WITH ONLY A HAND FULL OF INLAND SITES ABLE TO CRACK 40 DEG
AMID SURROUNDING SNOW PACK. SOUTHERLY FLOW ON ITS OWN LIKELY WONT
PREVENT LOCALLY LOWER SNOW LEVELS INTO INTERIOR VALLEYS THROUGH
PCPN ONSET AND POST-EDITED FOR LOCALLY LOWER WINTER WEATHER ACROSS
INTERIOR VALLEYS IN WARNING ZONES. BULK OF EXPECTED SNOW ACCUMULATION
HOWEVER LOOKS POISED TO BLANKET ELEVATIONS ABOVE 2000 FT WITH WARNING
CRITERIA SNOWFALL...MOST OF IT THURSDAY. QPF DOESNT APPEAR TO BE
LIMITING FACTOR AS MUCH AS WARM AIR ADVECTION STRENGTH DOES. THUS
CONFIDENCE IS A BIT HIGHER OVER TRINITY COUNTY COMPARED TO SOUTHERN
MENDOCINO AND THE WESTERN NORTH COAST INTERIOR...BUT ENOUGH OF THE
SOUTHERN AND WESTERN MOUNTAINS SHOULD GET HIT WITH CRIPPLING SNOW.

HIGH SURF ADVISORY REMAINS POSTED FOR REDWOOD COAST ALTHOUGH EXPECTED
HEIGHTS WILL DO WELL TO REACH LOWER PORTIONS OF CRITERIA THRESHOLD
AS IT STANDS NOW. WILL KEEP THE H.S.A. THROUGH EARLY EVENING BUT
IT MAY BE CANCELED BEFORE 11 PM IF LATEST WW3 DATA TRENDS PAN OUT.

WITH MORE LOW ELEVATION RAINS ON THE WAY...HYDROGRAPHS FROM AREA
MAINSTEM RIVERS SHOW MODERATE RISES FEB 1ST AND 2ND WITH NAVARRO
AT NAVARRO FCST TO REMAIN A FEW FEET BELOW FLOOD STAGE AND THE EEL
AT FERNBRIDGE FALLING JUST BELOW MONITOR STAGE. BOTH THESE SITES
WILL REQUIRE CLOSE SCRUTINY AS ANY UNDER-ERROR IN FCST RAINFALL
AMOUNTS COULD INDUCE MINOR FLOODING IN THESE AREAS LATE FRIDAY
INTO SATURDAY. -MC

&&

.AVIATION...SCATTERED SHOWERS WITH OCCASIONAL MVFR CONDITIONS WILL
CONTINUE THROUGH THE EVENING AS A WARM FRONT APPROACHES NORTHWESTERN
CALIFORNIA. SOUTHERLY WINDS WILL INCREASE ALONG COASTAL AREAS
THROUGH THE EVENING AS THE WARM FRONT NEARS THE COAST. LOCALIZED
GUSTS UP TO 30KT IS POSSIBLE MAINLY NORTH OF CAPE MENDOCINO. A COLD
FRONT FOLLOWS CLOSE BEHIND THE WARM FRONT...AND BREEZY WINDS WILL
PERSIST OVERNIGHT. SHOWERS WILL BECOME MORE STEADY LATE IN THE
EVENING AS THE COLD FRONT NEARS CALIFORNIA. -TH

&&

.MARINE...AFTERNOON BUOY OBSERVATIONS ARE IN BETTER ALIGNMENT WITH
GUIDANCE THAN PREVIOUS MODEL RUNS. HAVE LEFT THE HIGH SURF AND
HAZARDOUS SEAS WARNING AS IS SINCE AFTERNOON NEAR SHORE BUOY
OBSERVATIONS HAVE BEEN GRADUALLY INCREASING. AT 21Z AND 22Z BUOY #15
REPORTED A 21 FEET SWELL AT 16 SECONDS...AND BUOY #22 REPORTED 15
FEET SWELL AT 14 SECONDS. INTERPOLATION OF THESE TWO BUOYS SUGGEST
THAT HAZARDOUS SEAS WARNING CONDITIONS CURRENTLY EXIST IN THE
NORTHERN WATERS. EXPECT THE SWELL TO PEAK IN THE EARLY EVENING.
HAVE CONTINUED THE HAZARDOUS SEAS WARNING FOR THE NORTHERN WATERS
AND THE HIGH SURF ADVISORY FOR THE REDWOOD COAST. -TH

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

HIGH SURF ADVISORY UNTIL 11 PM PST THIS EVENING FOR CAZ001.

HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT PST THURSDAY
NIGHT FOR CAZ003-004.

HEAVY SNOW WARNING FROM 4 AM THURSDAY TO MIDNIGHT PST THURSDAY
NIGHT FOR CAZ076.

SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM THIS EVENING TO MIDNIGHT
PST TONIGHT FOR PZZ450-470.

GALE WARNING FROM MIDNIGHT TONIGHT TO 8 AM PST THURSDAY FOR
PZZ450-470.

HAZARDOUS SEAS WARNING UNTIL 10 PM PST THIS EVENING FOR PZZ450-470.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST FRIDAY FOR
PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 30, 2:49 PM PST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PST WED JAN 30 2008

CAZ001-002-312300-
REDWOOD COAST-MENDOCINO COAST-
249 PM PST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST TONIGHT.
PLEASE SEE SFOCFWEKA FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER PACIFIC STORM MOVING ACROSS THE REGION WILL BRING ADDITIONAL
RAIN WITH MOUNTAIN SNOW ABOVE 2000 FEET TO THE REGION THROUGH
THURSDAY NIGHT. STRONG WIND GUSTS OF 40 TO 50 MPH ALONG RIDGES AND
EXPOSED AREAS ARE LIKELY THURSDAY MORNING. WET WEATHER WILL
CONTINUE THROUGH THE WEEKEND AS ADDITIONAL STORMS MOVE ACROSS THE
REGION.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW
ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH

CAZ003-004-312300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
249 PM PST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAVY SNOW WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT PST THURSDAY NIGHT ABOVE 2000 FEET.

ANOTHER PACIFIC STORM MOVING ACROSS THE REGION WILL BRING
ADDITIONAL SNOW ACCUMULATIONS TO THE REGION THROUGH THURSDAY
NIGHT. PLEASE SEE SFOWSWEKA FOR MORE INFORMATION ON SNOW AMOUNTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
THURSDAY. WET WEATHER WITH LOW SNOW LEVELS WILL CONTINUE THROUGH
THE WEEKEND AS ADDITIONAL STORMS MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW
ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH

CAZ076-312300-
MENDOCINO INTERIOR-
249 PM PST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAVY SNOW WARNING IS IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT
PST THURSDAY NIGHT ABOVE 2000 FEET.

ANOTHER PACIFIC STORM MOVING ACROSS THE REGION WILL BRING
ADDITIONAL SNOW ACCUMULATIONS TO THE REGION THROUGH THURSDAY
NIGHT. PLEASE SEE SFOWSWEKA FOR MORE INFORMATION ON SNOW AMOUNTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
THURSDAY. WET WEATHER WITH LOW SNOW LEVELS WILL CONTINUE THROUGH
THE WEEKEND AS ADDITIONAL STORMS MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW
ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH

Nearby

High Surf Advisories in California, 2008Every high surf advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.